Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Sharp pain in testicles and penis, irritation while urinating. Dark yellow Sperms while masturbating. Suggestion?

Hi, I m talking about my last 4 weeks. 3 weeks back I had been traveling a lot, I hardly took drinking water. 2 weeks back I was on picnic and had lots of spicy chicken n lots of beer n some green chilly again I hardly took water 1 week back I felt a slight pain in my left testicle after masturbation, d sperm vch came out tht time was white colour. Also a bit of irritation at the top of my penny and whenever I finished peeing thereafter, at times I felt slight irritation at the top of my penny. I met an ayurvedic doctor who told it is all because of lot of heat in your body and gave me some Ayurvedic medicine and suggested to drink lot of water. Within his first dose of medicine I was relieved with that slight pain. I stopped masturbation after. This week after long time I masturbated and was shocked to see dark yellow sperm coming out. I did masturbated another day again the sperm was dark in colour. I masturbated again after 2 days the colour seem to have faded a bit but still it s yellow in colour. I don t feel irritation or pain now but is this something serious which I am ignoring.. Pls suggest Thanks
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have aquired UTI due to concentrated Urine and infection of seminal Vesicle.
Please get your routine Urine and semen examination done to rule out the same. Take some antibiotics like Doxycycline twice daily after getting prescription of the drug from your family physician.It should get cured in two weeks.
Dr.Patil

Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor